MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.56 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.56 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CL; STOPCOCK, I.V. SET
Catalog Number MC330358
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint involved a 7.5" (19 cm) appx 0.56 ml, smallbore trifuse ext set w/3 microclave® clear, 4 clamps (1 red, 2 white, 1 blue), luer lock.It was reported that, the inner spongy spring did not come back up that was on the white lumen part.It stayed stuck at the bottom which caused a downstream occlusion.There was patient involvement.There was no patient injured as a result of this incident.
 
Additional Manufacturer Narrative
One used device was received for evaluation.As received, a stickdown and raised seal were observed on two separate microclaves.No mating device was returned for evaluation.The claves were dissembled, and a broken spike and bent spike were observed, no additional damage or anomalies were confirmed.Complaint of stickdown causing downstream occlusion can be confirmed.The probable cause is due to an incompatible mating device.The directions for use states to avoid damage to the clave or syringes users should confirm mating luers or syringes have an internal diameter range of 0.062¿ to 0.110¿.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7.5" (19 CM) APPX 0.56 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22299570
Report Number9617594-2025-01306
Device Sequence Number18460316
Product Code FMG
UDI-Device Identifier00887709085275
UDI-Public(01)00887709085275(17)300201(10)14295741
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330358
Device Lot Number14295741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MATING DEVICE, MFR UNK.; UNSPECIFIED TUBING, MFR UNK.
Patient SexUnknown